# SDR WTAA980055

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RDD - STALL WARNING ON LEFT SIDE ILLUMINATED ON MAP ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED LEFT STALL WARNING PER MEL 27-36-2.  AIRCRAFT RETURNED TO SERVICE.   MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY RERACKING STALL WARNING COMPUTER.  OPERATIONAL CHECK SATISFACTORY.  (M)
